Top
20
Doctor insights on: Blotchy Legs When Taking Diet Pills Why Was That

Share
1

1
Blotchy legs when taking diet pills. Why was that?

Blotchy legs when taking diet pills. Why was that?

See your doctor: Symptoms like these are best deterimed by a thorough evaluation by your physician. Based on his/her findings, a treatment plan can be developed to help you. ...Read more

See 1 more doctor answer

Diet Pills (Definition)

Anorectic agents generally known as diet pills are medications which decrease or inhibit appetite and aid in the reduction of food intake, therefore aiding weightmloss. Most currently FDA-approved appetite medications are dispensed by prescription due to potential side effects and contraindications. Diet pills alone are seldom successful in deriving long-term weight reduction. They should only be taken under the direct supervision of a physician specifically trained in their use as a part of a multi-modal treatment program including diet, exercise, ...Read more


2

2
Just started my period and it's black. Blood. Thought I was pregnant before because of me constantly eating all the time and certain foods make me sic

Just started my period and it's black. Blood. Thought I was pregnant before because of me constantly eating all the time and certain foods make me sic

Old blood: sometimes accumulates in the back or posterior portion of the vagina- this is a normal finding in most cases. Check with your GYN for a thorough pelvic exam. ...Read more

4

4
Hey I have been taking iron pills and my skin has took on a darker complexion will it go back to being lighter if i stop taking the iron supplement?

Hey I have been taking iron pills and my skin has took on a darker complexion  will it go back to being lighter if i stop taking the iron supplement?

Concern: This raises a red flag for me. It is unusual for a young man to be iron deficient without an identifiable cause. Do you have an ulcer? Some other source of bleeding? One serious medical blunder is to mistake thalassemia minor or some other microcytic anemia and treat it with iron; the iron accumulates in the body, darkens the skin, and damages organs. Consider a 2nd opinion. Just my idea. ...Read more

6

6
Can biotin pills make me skip my period? I have being taking biotin 10, 000 and i feel my period is late could this be the pills and not pregnancy?

Can biotin pills make me skip my period? I have being taking biotin 10, 000 and i feel my period is late could this be the pills and not pregnancy?

Probably not biotin: But recommend taking a normal dose of biotin. 10000 of what units? The recommended dietary intake of biotin is 30 mcg a day. ...Read more

8

8
I am 5 weeks pregnant and recently started on prenatal vitamins. Is it normal that my heart races after taking them?

I am 5 weeks pregnant and recently started on prenatal vitamins.  Is it normal that my heart races after taking them?

Anxiety: As per FDA Report, there is less than 1% incidence of tachycardia (heart racing) with prenatal vitamins. Thank you for informing about anxiety and panic attacks. It is likely that (heart racing) is due to stress. Stresses of relationships, separation, unresolved emotional conflicts, and pregnancy at age 32 are contributing to Anxiety. See Psychiatrist to develop coping skills for Anxiety ...Read more

10

10
I started taking iron supplement my stool turned black.Now after 5 months it is not black.Does that mean i am not absorbing iron anymore?

I started taking iron supplement my stool turned black.Now after 5 months it is not black.Does that mean i am not absorbing iron anymore?

No: Iron supplements turn the stool black. This is more common with coated or long-acting iron supplements because more of the iron gets to the large intestine. To confirm that you are not iron deficient have your doctor check your blood count or measure the iron and ferritin level in your blood ...Read more

11

11
I was taking iron supplements and my stools were black. They are suddenly back to normal. Does this mean i'm no longer absorbing all of the iron?

I was taking iron supplements and my stools were black. They are suddenly back to normal. Does this mean i'm no longer absorbing all of the iron?

No...: Intestinal iron absorption is poor to start with and oral iron supplements commonly discolor the stool black. The color changes of your stool while on oral iron supplements does not correlate with the efficiency of absorption. Your serum iron levels and hemogloblin are the most accurate markers of absorption. ...Read more

13

13
I am on birth control pills and I got done taking the pills and period is very light and it is never like that is something wrong?

I am on birth control pills and I got done taking the pills and period is very light and it is never like that is something wrong?

Possible reasons: The main reason for light periods is a change in hormone levels. Causes for what seems to be a light period can include: implantation bleeding in early pregnancy, thyroid problems, eating disorders, excessive exercise, initial periods for a girl, use of an intrauterine device, oral contraceptives & perimenopause. ...Read more

14

14
When taking my active yasmin (drospirenone and ethinyl estradiol) bc pills my boobs start hurting on the 5th day. Is this normal? What is the cause? Never used to have this problem.

When taking my active yasmin (drospirenone and ethinyl estradiol) bc pills my boobs start hurting on the 5th day. Is this normal? What is the cause? Never used to have this problem.

Normal: It is a response to the estrogen in your pill. Are you taking a generic and has it changed? Usually small changes in the generic formulations cause these problems as well as bleeding problems ...Read more

16

16
My bp was 109/74 HR 87 but when I stand 85/63 HR 115. I get slightly dizzy. I've noticed that it happens even when not taking meds. What causes this?

My bp was 109/74 HR 87 but when I stand 85/63 HR 115. I get slightly dizzy. I've noticed that it happens even when not taking meds. What causes this?

Sounds like: you have orthostatic changes in your BP and HR. Most common cause is dehydration/hypovolemia, but it could also be medication side effect. It could also be something more serious. Consult with your doctor about this. In the meantime, avoid sudden change in position to avoid any injury. ...Read more

17

17
I was put on iron pills for anemia and my level is 11.4 ever since then i've been dizzy everytime i stand up or do anything besides laying down, why?

I was put on iron pills for anemia and my level is 11.4 ever since then i've been dizzy everytime i stand up or do anything besides laying down, why?

Orthostatic hypotens: Your hemoglobin is depressed but not very much. I presume you are sensitive to anemic changes. This probably comes from menstrual flow. Suggest you see your gyn for an evaluation. ...Read more

Dr. Arthur Heller
2,585 doctors shared insights

Diet (Definition)

refers to all the physical matter humans (like all living creatures) must take in on a recurring basis; only partially for energy. Like all life on planet humans are open systems which keep tearing down their structure & require intake of atoms/molecules from which to rebuild their structure. Intestinal lining cells replaced ~every 3 days. CaPO4 in bones ~every 6 years, ...Read more